MAUDE Adverse Event Report: ST PAUL DELTEC; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS

ST PAUL DELTEC; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Model Number 21-4071-24
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.
 
Event or Problem Description
It was reported from (b)(6) ae monitoring system, that 2 months after the installation of the port, the patient felt swelling and pain when flushing fluid.The doctor explanted the port, and found cracks all around the catheter.

Brand Name
DELTEC
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
1228 yan 'an middle road
minneapolis, MN 55442
MDR Report Key13471771
Report Number3012307300-2022-02779
Device Sequence Number11734122
Product Code LJT
UDI-Device Identifier10610586017841
UDI-Public10610586017841
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model Number21-4071-24
Device Lot Number3349911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown